By Topic

The admittance of bare circular loop antennas in a dissipative medium

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
King, R.W.P. ; Harvard University, Cambridge, MA, USA ; Harrison, C., Jr. ; Tingley, D.

The normalized input admittance of thin bare circular loop antennas has been evaluated from the theory of T. T. Wu. Computations have been made for loops in air and in an infinite homogeneous isotropic dissipative medium. A comparison is also made with Storer's theory of the loop. Numerical results are given in the form of graphs for several wire sizes and for loops up to two and one-half wavelengths in circumference. The properties of the medium are represented by the ratio \alpha /\beta in the range from zero (perfect dielectric) to one (good conductor); \alpha and \beta are the imaginary and real parts of the complex propagation constant k=\beta -j\alpha = \omega \sqrt {\mu(\epsilon-j\sigma /\omega )} where \mu is the permeability, \epsilon the dielectric constant, and \sigma the conductivity of the medium.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:12 ,  Issue: 4 )